# SDR QXEA200400034

- Difficulty date: January 13, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,861 hours, 21,268 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detector
- Part time: 14,861 hours, 21,268 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC - MAINTENANCE FOUND THAT THE NR 1 SMOKE DETECTOR WILL NOT TEST.  THE SMOKE DETECTOR WAS RELAMPED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
